MathSciNet Relay Station
MathSciNet bibliographic data
MR317180 (47 #5728) 52A45
Boyd, David W. Improved bounds for the disk-packing constant. Aequationes Math. 9 (1973), 99–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement